OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.09 (1977) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6487

Title: Sul reticolo dei sottogruppi del gruppo simmetrico
The lattice of subgroups of the symmetric group
Authors: Zacher, Giovanni
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Giovanni Zacher, "Sul reticolo dei sottogruppi del gruppo simmetrico", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 122-126.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: Si dimostra che i Sottogruppi normali nei gruppi simmetrici infiniti sono determinati reticolarmente in senso stretto.
Normal subgroups in infinite symmetric groups are strongly lattice defined.
URI: http://hdl.handle.net/10077/6487
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:

File Description SizeFormat
ZacherRendMat09.pdf334.66 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.